# SDR SWIA200921453

- Difficulty date: April 19, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 13,029 hours, 11,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6655 - RIGHT FORWARD EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED.
